# SDR JJBA2011130100001

- Difficulty date: November 30, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8202
- Aircraft serial: 553
- Aircraft time: 22,123 hours, 24,218 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1905
- Condition: Malfunctioned
- Part time: 4,379 hours, 4,866 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT CREW REPORTED THAT THE SMOKE DETECTOR WARNING LIGHT FLICKERED ON FINAL.  MX R & R SMOKE DETECTOR.  PERFORMED OPS CHECK SATISFACTORY.
